# SDR AALA202111267223

- Difficulty date: November 26, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 22,575 hours, 2,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING HANDLE COVER AT 2L DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED AND CLEANED HANDLE COVER IAW AMM 52-11-01, OPS CHECK GOOD.
